# SDR SWAA2023091494900

- Difficulty date: August 29, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 61,225 hours, 40,354 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER SKIN IS CRACKED AT RIB 101; 11 TO 12 INCH AFT OF FRONT SPAR<[01] VERIFIED STEPS 1;3 IN PARTIAL.;[02] MEASUREMENT TABLE UPDATED.;[03] REMOVED THE DAMAGE PART ON RIGHT HORIZ. STAB LOWER SKIN AT RIB 101;11 TO 12' AFT OF FRONT SPAR; AND INSTALLED REPAIR PARTS IAW SRM 55-10-01-2R-11;[04] VERIFIED CORRECTIVE ACTION COMPLETE; VERIFIED MEASUREMENT TABLE COMPLETE.
